Annali di Matematica Pura ed Applicata

, Volume 78, Issue 1, pp 377–386 | Cite as

On the convergence of solutions of certain third-order differential equations

  • H. O. Tejumola


In this paper it is shown that an earlier result of Ezeilo [1] can be extended to the more general equation (1.1), and this is achieved without any extra conditions on h′(x) and h″(x). A result on the existence of a unique periodic solution of (1.1) is also obtained as an application of the convergence result.


Differential Equation Periodic Solution Early Result General Equation Convergence Result 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


  1. [1]
    J. O. C. Ezeilo,Ph. D. Thesis 1958.Google Scholar
  2. [2]
    —— ——,Proc. Camb. Philos Soc. 59 (1963), 111–116.zbMATHMathSciNetCrossRefGoogle Scholar
  3. [3]
    —— ——,Ann. Math. Pura Appl. IV Vol. LXVI 1964, 233–250.CrossRefMathSciNetGoogle Scholar
  4. [4]
    J. O. C. Ezeilo andH. O. Tejumola Ann. Mat. Pura Appl. IV Vol. LXXIV 1966, 283–316.MathSciNetGoogle Scholar

Copyright information

© Nicola Zanichelli Editore 1968

Authors and Affiliations

  • H. O. Tejumola
    • 1
  1. 1.IbadanNigeria

Personalised recommendations